# SDR 2024FA0000840

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: General aviation
- Aircraft: N544BA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 6084
- Aircraft time: 4,537 hours, 2,290 cycles
- Engine: Ge CF343B
- System (JASC): 4940 · APU Start/Ignition System
- Part: Bracket
- Part number: 38885252
- Condition: Cracked
- Location: Apu
- Part time: 3,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON THIS DATE - BRACKET PN: 3888525.2 UTILIZED TO ATTACH IGNITION UNIT TO HONEYWELL APU 36-150[CL] FOUND TO BE CRACKED - SUSPECT POSSIBLE VIBRATION ISSUE.  DISCOVERED DURING REMOVAL OF IGNITION UNIT.  SECOND REPORT SENT.  ISSUE NOTED ON TWO SEPARATE AIRCRAFT.
